# SDR DHL99727005

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT 28,000 FT 320 KTS VIBRATION ONSET, SLOWED TO 295 VIBRATION STOPPED.  DID NOT VIBRATE IN CRUISE.  INSPECTED IAW MM 05-51-181.  FOUND RT I/B TRAILING EDGE FLAP ECCENTRICS HAVE EXCESSIVE CLEARENCE.  ADJUSTED PER MM 27-51-1.
